# SDR CA150429013

- Difficulty date: April 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 3110 · Instrument Panel
- Part: Fan
- Part number: SF9201C00
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE INSTRUMENT PANEL BLOWER FAN FAILED.
